Jump to content

Yogibare: In Pavlov's Dog House


YogiBare

Recommended Posts

In Pavlov's Dog House- I'm there because of a conditioned response to let psychiatry be my 'guardian', which I now regret, terribly.  Basically, I asked for a prescription for Zyprexa in 2002, and  have been in withdrawal ever since.  I know the administrator is an advocate of slow tapering, but fools like me will adhere to our instincts, like, Stay Free!  The medical authorities may know the truth, but have to blame a so-called 'disease'.  It's an ugly story, that may result in my early death, so I'm clinging to hope, if any can be found here.

Link to comment
  • Moderator Emeritus

Hi Yogi, welcome to SA.  I'm sorry that you are feeling so bad but you are in the right place 

for help and support. 

 

First we need more details, How long you took zyprexa, when you quit and the doses you were on.

Are you taking any other medications or supplements? Any recreational drugs to ease symptoms? 

Once we have more info we may be able to help you. 

 

You could list them in your signature line, here is how to do that. 

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

I'm glad you found us, you are no longer alone in this, we are all in varying stages of withdrawal or tapering 

anti depressants and understand each others' suffering.

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

I took 17 5mg tabs of Zyprexa in Dec 2002.  I stopped abruptly.  The Zyprexa congeals on ones nervous system.  By rubbing head on pillow, one can release the Zyprexa from its binding  on receptors.

This has been my strange fate for eleven years.

I went back on a 5mg dose of Zyprexa in Dec 2013, but it did not bond with the previous Zyprexa, already there. I tried Saphris for about 6 wks, and about two weeks of Risperdal. Neither had any effect on the congealed Zyprexa.

Having come to a point of near clearance, I realize the drug also congealed to my spinal column so I don't know if that will ever clear.

The nervous agitation has been intense but I've tried to live a normal life with normal routines.

Now I realize my nervous system has been harmed, and the agitation may make me angry enough to lose my cool. Especially as the Health Services monitor my contacts with the government run Health Care System in Canada.  I have a more private MD who specializes in orthomolecular, nutritional

medicine, and that has been most helpful to maintain a strong brain. I trust in neurogenesis, neuroplasticity, and neuromigration to restore function, so I treat my brain respectfully. I have smoked the odd joint, and found the effects very beneficial!

In fact the positive effects of pot are truly miraculous, as I understand the Cannabinoid system in the brain is a source of pleasure and relaxation.

If only there was legal med pot up here. I would be better in Vancouver, as the local use of pot is tolerated there. But anyway...Accentuating the positive is my route to recovery, so I'm just glad to let off a little steam here. Feel free to offer uplifting thoughts!

Link to comment
  • Administrator

Welcome, YogiBare.

 

I gather you took Zyprexa for some time and then went cold turkey in order to Be Free.

 

As you can see, withdrawal syndrome can sometimes last a very long time. We believe the risk of longtime severe withdrawal syndrome is higher when you cold turkey.

 

But, that's water under the bridge now. You have some interesting theories about the neurophysiology of your withdrawal syndrome.

 

We would look at it a little differently: That the effect of the drug changed how your nervous system operated, and the sudden stopping of the drug caused an upset of the apple cart -- nervous system dysregulation.

 

This isn't in your spine or brain specifically, but throughout the regulatory systems of your body.

 

It will take time and care for your nervous system to recover. Please see our Symptoms and Self-care forum for suggestion on how you can take care of yourself and aid the healing process.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

 "C7 H24 N4 S". Wikipedia includes the chemical formula of most drugs I've looked up.

I've memorized the one for Zyprexa, although, It could be slightly off due to some cognitive decline.

The point is the physical substance has a chemical signature, composed of various elements.

To deny that that chemical has bonded and stayed on that receptor site, is the horrid ruse of contemporary psychiatry.

Sure there is dysregulation in the CNS, but the withdrawal syndrome involves removing the chemical residue.

Does anyone have a problem with that description?

Many of us have tried various other drugs to avoid the symptoms, and some of us just decide the cold turkey is preferable, as I have.

From age 44 to age 55 this has been my condition, but now I can see the end in sight, though I still maintain there are chemical bonds on the spinal region too, that will take a lot of movement to loosen.

Okay maybe you can intervene with your theories, but chemistry is a subject I find helpful in solving withdrawal issues.

Anyone so trained can explain the "neuroleptic dilemma".  As a writer with a BA in Art History & Literature, I describe the dilemma as colourfully as I can, and share it with my fellow survivors on FaceBook. This anonymity is fun too, so chime in with a creative spree...The Dypraxa reference from the film 'The Constant Gardener', uses creative storytelling to explore the dilemma...

I've gone on to call Zyprexa, the Dypraxa Dybbuk (Dybbuk is Yiddish for Demon). Alliterative, and significant I hope...Oh well, I really hope to be a lot more entertaining and encouraging to others with similar conditions, and revive a creative mind in due time!

.  

Link to comment
  • Administrator
Sure there is dysregulation in the CNS, but the withdrawal syndrome involves removing the chemical residue.

 

 

I do not believe this is accurate. Recovering from withdrawal syndrome involves supporting the nervous system in returning to normal. The dysfunction is not due to chemical residue, it's due to how the ecology of the nervous system was changed over time by the action of the drug.

 

Withdrawal is due to the absence of a drug, not its presence. A lot of people, including doctors, make this error in understanding.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy